# SDR MASA2011022502022

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 34,982 hours, 36,641 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Panel
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM SPR PANEL. COMPLETED SPR, NO LEAKS NOTED.
